# SDR ASAA0842676

- Difficulty date: January 27, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 49,274 hours, 27,823 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430129
- Condition: Dented
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT FLAPS I/B FORE FLAP LOWER SURFACE HAS MULTIPLE DENTS.  PREPARED DAMAGED AREA, FABRICATED FILLERS AND 3 EA DOUBLERS AND BONDED IAW B737 400 SRM 51 70 10 PGS 212 241 214 AND 254 3 EA REPAIR DOUBLERS LOCATED AT WBL 90 115 AND 121.
